When will it ever end? I am so sorry you need to go through all of this. You take that vacation and enjoy yourself. All this other stuff can wait. I will have you in my prayers. Keep us posted.
Love and hugs,
I am so sorry for this latest set-back. I can only begin to imagine how tired you are physically & emotionally. My prayer for you is that 2006 bring you nothing but good news, love & laughter...
Cathi: ((((((((((((((((hugs)))))))))))))))) I am so sorry that you have received this news. This darn disease is not fair! I don't know much about the chemo that you will be taking other than it was approved in the spring of 2004 for several different types of cancer, including met. bc. The overall results are excellent. I think that the side effects are basically the same...fatigue, neuropathy, etc. I couldn't find anywhere that it said there would be loss of your hair. Having had a recurrance, I know how discouraged you are feeling. Just get good and mad and beat it again. Ask your onco when you meet w/ her what difference it would make about starting the treatment after your vacation. Is there any chance that you could change the dates and take your vacation earlier? Either way, enjoy your plans and to hell w/ what the future holds in the way of treatments. We will be here for you, every step of the way.
Lots of gentle hugs and prayers...Deb
Hello Cath from a long term fellow fighter. I, too, am in the midst of it - Just took my bi-weekly Herceptin/Abraxane and bgan my 7 days on Xeloda but next week I have bothing. I am bald again for the 5th time . . I know I have done Gemzar and since I have no real recollection of it, it must have been okay. Hang in their and put your wants and need first. After this long we say what, when, where and occaisionally even "no!"
My hugs and prayers are with you!
I am so sorry that you need to do this again. I may not be worth sh t as a support system, but not one day goes by without me thinking about you. I love you, my friend.